Balancedness of subclasses of circular-arc graphs

Flavia Bonomo, Guillermo Durán, Martin Safe, Annegret Wagler
Discrete Mathematics and Theoretical Computer Science, Volume 16, Number 3, page 1--22 - 2014
Download the publication : BDSW14.pdf [420Ko]  

BibTex references

@Article\{BDSW14,
  author       = "Bonomo, Flavia and Dur\'an, Guillermo and Safe, Martin and Wagler, Annegret",
  title        = "Balancedness of subclasses of circular-arc graphs",
  journal      = "Discrete Mathematics and Theoretical Computer Science",
  number       = "3",
  volume       = "16",
  pages        = "1--22",
  year         = "2014",
  url          = "http://publicaciones.dc.uba.ar/Publications/2014/BDSW14"
}

Other publications in the database

» Flavia Bonomo
» Guillermo Durán
» Martin Safe
» Annegret Wagler